# SDR UALA2012062903443

- Difficulty date: June 25, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 40,761 hours, 17,222 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 41 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41R AT FR 61-62 HAS CORROSION.   REPLACED STRINGER SECTION 41R FR 58-64 PER SRM.  MAJOR REPAIR.
